Cases reported "Common Cold"

Filter by keywords:



Filtering documents. Please wait...

1/3. A case of toxic epidermal necrolysis-type drug eruption induced by oral lysozyme chloride.

    We report a case of toxic epidermal necrolysis-type drug eruption. A 23-year-old man took an oral over-the-counter preparation for the common cold. A few days later, generalized erythema developed with systemic malaise and pain. A multiple blister formation followed, and Nikolsky's sign was noted on each blister. A lymphocyte stimulation test (LST) with the patient's peripheral lymphocytes strongly suggested that the eruption was attributable to lysozyme chloride which was included in the preparation taken. Following an intravenous drip of betamethasone for two weeks, the eruptions improved favorably.
- - - - - - - - - -
ranking = 1
keywords = eruption
(Clic here for more details about this article)

2/3. Nonpigmenting solitary fixed drug eruption caused by a Chinese traditional herbal medicine, ma huang (ephedra Hebra), mainly containing pseudoephedrine and ephedrine.

    We describe a case of nonpigmenting solitary fixed drug eruption appearing on the right thigh of a 31-year-old woman in japan. The causative drug was determined by closed patch test on postlesional skin as a Chinese traditional herbal medicine, ma huang (ephedra Hebra), mainly containing pseudoephedrine and ephedrine.
- - - - - - - - - -
ranking = 0.71428571428571
keywords = eruption
(Clic here for more details about this article)

3/3. Fixed drug eruption caused by tosufloxacin tosilate.

    A 39-year-old woman presented with a purple-red macula, 2 cm in diameter, on the back of her right hand. She had had similar maculae at this location several times before and residual pigmentation had persisted for 6 months. Histopathological examination showed slight acanthosis of the epidermis and perivascular round-cell infiltration and melanophages in the dermis. Oral provocation tests with five drugs that the patient had received as common-cold treatments on different occasions were positive only in the case of tosufloxacin; after an hour the skin lesion reappeared. To our knowledge this is the first published report of a fixed drug eruption caused by tosufloxacin, although such eruptions have previously been reported for several other fluoroquinolones.
- - - - - - - - - -
ranking = 0.85714285714286
keywords = eruption
(Clic here for more details about this article)


Leave a message about 'Common Cold'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.